# SDR FDEA201703301027

- Difficulty date: March 30, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 41,923 hours, 16,088 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lock
- Condition: Out Of Adjust
- Location: Main Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR LIGHT ILLUMINATED AT 5000 FT, 215 KB, DURING CLIMB OUT. QRH COMPLIED WITH.  ADJUSTED FWD LOCK SWITCH IAW AMM 52-72-01-4.  ACFT OK FOR SERVICE.
